# SDR VTZA98312

- Difficulty date: October 20, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N631BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7261
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Warning Light
- Condition: Activated
- Location: Te Flap
- Stage of operation: TX
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

IAD/BNA - FLT 6700 - DURING TAXI AT 0950 HRS ON 10-20-98, AIRCRAFT MADE A SCHEDULED LANDING WITH ONE DISCREPANCY WHICH WAS THE FLAP FAULT WARNING LIGHT ILLUMINATED.  AIRCRAFT WENT TO GATE WITH NO FURTHER PROBLEMS.  MAINTENANCE INSPECTED AND COULD NOT DUPLICATE PROBLEM, OPS CHECK OK.  AIRCRAFT RELEASED AND APPROVED FOR RETURN TO SERVICE.  (X)
